Search Results

1 - 3 of 3 items :

  • "face type" x
Clear All
Dental arch Transversal characteristics in boys and girls with orthognathic bite: head shape and face type dependence


In this work, we describe the boundary percentile scope values of transversal characteristics of the dental arch of boys and girls of Podillia, with diagnosed orthognathic bite. The study group consists of individuals with different forms of head and face. Our findings are that, in girls, unlike boys, set differences exist in the transversal dimensions of the upper and lower jaw, both in the distribution of the shape of the head, and the type of face. In boys with different head shape, larger values of transversal size of dental arch are evidenced when contrasted with the corresponding groups of girls, regarding the maxilla in 46.7% of all cases and the mandible in 22.2% of all cases, as well as with different types of faces in 66.7% of cases regarding the maxilla and 55.6% in the mandible.

Open access
On the Weight of Minor Faces in Triangle-Free 3-Polytopes

and T. Madaras, Light graph in families of polyhedral graphs with prescribed minimum degree, face size, edge and dual edge weight , Discrete Math. 310 (2010) 1661-1675. doi:10.1016/j.disc.2009.11.027 [19] B. Grünbaum, Polytopal graphs, in: Studies in Graph Theory, D.R. Fulkerson, Ed., MAA Studies in Mathematics 12 (1975) 201-224. [20] M. Horňák and S. Jendroľ, Unavoidable sets of face types for planar maps, Discuss. Math. Graph Theory 16 (1996) 123-142. doi:10.7151/dmgt.1028 [21] S. Jendroľ, Triangles with restricted

Open access
More About the Height of Faces in 3-Polytopes

’, Unavoidable sets of face types for planar maps , Discuss. Math. Graph Theory 16 (1996) 123–142. doi:10.7151/dmgt.1028 [21] S. Jendrol’, Triangles with restricted degrees of their boundary vertices in plane triangulations , Discrete Math. 196 (1999) 177–196. doi:10.1016/S0012-365X(98)00172-1 [22] S. Jendrol’ and H.-J. Voss, Light subgraphs of graphs embedded in the plane—a survey , Discrete Math. 313 (2013) 406–421. doi:10.1016/j.disc.2012.11.007 [23] A. Kotzig, Contribution to the theory of Eulerian polyhedra , Mat. Eas. SAV (Math. Slovaca) 5

Open access